MathSciNet Relay Station
MathSciNet bibliographic data
MR1749967 54C35 (41A65)
Romaguera, Salvador; Sanchis, Manuel Semi-Lipschitz functions and best approximation in quasi-metric spaces. J. Approx. Theory 103 (2000), no. 2, 292–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement